Journal of Mathematical Control Science
&
Applications 

Vol. 6 No. 1 (January-June, 2020)



1. A VARIABLE MESH FINITE DIFFERENCE SCHEME FOR TWO-PARAMETERS SINGULARLY
PERTURBED BOUNDARY VALUE PROBLEMS

Author: V. GANESH KUMAR AND K PHANEENDRA               DOWNLOAD



2. ON SOME GLOBAL PROPERTIES OF N(K)-MIXED GENERALIZED QUASI EINSTEIN MANIFOLDS

Author: MOHD VASIULLA                                                  DOWNLOAD                




3. NUMERICAL RESOLUTION OF A DEGENERATE ELLIPTIC-PARABOLIC SEAWATER INTRUSION PROBLEM USING DISCRETE DUALITY FINITE VOLUME METHODS

Author: MOHAMED MANDARI, MOHAMED RHOUDAF, AND OUAFA SOUALHI        DOWNLOAD




4. EXISTENCE OF SOLUTIONS FOR RETARDED EQUATIONS WITH INFINITE DELAY, IMPULSES, AND NONLOCAL CONDITIONS

Author: MAR ́IA J. AYALA BOLAGAY, HUGO LEIVA AND DARWIN TALLANA CHIMARRO      DOWNLOAD



5.ALGORITHM FOR DATA ENCRYPTION & DECRYPTION USING FIBONACCI PRIMES


Author: AKANSHA AGARWAL , SHUBHAM AGARWAL  , B.K. SINGH                    
DOWNLOAD





6. EXTENSIVE SUBCLASSES OF MULTIVALENT ANALYTIC FUNCTIONS INTERPRETED BY GENERALIZED q-VARIANCE DIFFERINTEGRAL OPERATOR

Author: VINOD KUMAR, PRACHI SRIVASTAVA                                       DOWNLOAD